# SDR TWAA9808201

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49527
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

JFK - FLT 412 - AFTER LANDING SMOKE APPEARED IN THE CABIN.  PLACARDED THE APU MFG P/N 381276-1 INOP DUE TO AND OIL LEAK.  (M)
